MAUDE Adverse Event Report: HOLOGIC, INC. NOVASURE IMPEDANCE CONTROLLED EA DEVICE; UTERINE ABLATION DEVICE

HOLOGIC, INC. NOVASURE IMPEDANCE CONTROLLED EA DEVICE; UTERINE ABLATION DEVICE
Model Number NS2007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.
 
Event or Problem Description
On september 09, 2020 hologic was notified of an event involving the novasure device which occurred on (b)(6) 2020.It was reported that the physician was unable to complete the novasure procedure due to the device failing to open completely.The procedure was aborted and a second device was not opened to attempt to complete the procedure.The patient was sent to the er due for heavy bleeding and ct.The patient was later sent home from er stable with improved conditions.No additional details available.
 
Additional Manufacturer Narrative
The returned device was received and tested.The device successfully passed cavity integrity assessment (cia), and ablation testing.The product performed as intended during laboratory testing.No visual imperfections were noted with the device electrode array.The reported complaint and adverse event cannot be confirmed.This observation will be monitored and trended.Standard dhr review|a device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.

Brand Name
NOVASURE IMPEDANCE CONTROLLED EA DEVICE
Common Device Name
UTERINE ABLATION DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key10602462
Report Number1222780-2020-00129
Device Sequence Number14260881
Product Code MNB
UDI-Device Identifier15420045501140
UDI-Public(01)15420045501140(10)19H19RK(17)210319
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2021
Device Model NumberNS2007
Device Catalogue NumberNS2007
Device Lot Number19H19RK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2020
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RADIO FREQUENCY CONTROLLER, SN UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Other;